# SDR JJBA20250210014

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 43,988 hours, 30,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 728755611800000D
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO-LUMINESCENT LIGHTING STRIP MISSING AT FRONT OF AIRCRAFT. INSTALLED MISSING LIGHT STRIP
